# SDR HNAA2017122700401

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 42,352 hours, 39,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EMERGENCY LIGHT HAS MOISTURE INSIDE OF THE LENS.  REMOVED, CLEANED MOISTURE AND REINSTALLED IAW AMM 33-50-10-000/400-801-A. OK FOR SERVICE.
